It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board
THIS MESSAGE BOARD IS NO LONGER ACTIVE. TO SEE OUR ACTIVE MESSAGE BOARDS, PLEASE GO HERE





Re: xenadrine & paxil together - What would the side effects be?

Re: xenadrine & paxil together - What would the side effects be?

[ Back to Messages ]

Message

Posted by Rahul on September 18, 2000 at 13:40:26:

In Reply to: xenadrine & paxil together - What would the side effects be? posted by Nero on September 16, 2000 at 05:22:49:

: I currently take paxil for anxiety control. It works very well, however, I seem to gain weight while taking it. Xenadrine sounds like it could help, however, I don't know what the side affects would be in my case. Anybody have an idea?

: I don't know if that would be a good idea! I am taking xenadrin now, and i am always anxious! Plus it seems to make me feel nausious (sp)


Follow Ups




All times are GMT -7. The time now is 11:19 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!